# SDR VIB82012020700001

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Aircraft: N75B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0156
- Aircraft time: 7,120 hours, 7,139 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB CABLE, SAWING INTO BULKHEAD AT FS 448.5.  CABLE ROUTED INCORRECTLY ON SIDE OF PULLEY.
